# SDR SIMA200713505

- Difficulty date: May 13, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 10,156 hours, 8,629 cycles
- Engine: Allsn AE3007A
- Engine time: 5,511 hours, 4,737 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Part time: 5,511 hours, 4,737 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CREW NOTICED ODOR AND SMOKE IN COCKPIT ON TAKEOFF ROLL.  REMOVED AND REPLACED NUMBER ONE ENGINE IAW AMERICAN EAGLE WORK CARD 72-00-00.  LEAK AND OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
